On the Homotopy Type of Classifying Spaces.
Manuscripta mathematica, Tome 11 (1973), pp. 41-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1973__11_154199,
author = {Tammo tom Dieck},
title = {On the {Homotopy} {Type} of {Classifying} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {41--50},
year = {1973},
volume = {11},
zbl = {0283.55006},
url = {http://geodesic.mathdoc.fr/item/MM2_1973__11_154199/}
}
Tammo tom Dieck. On the Homotopy Type of Classifying Spaces.. Manuscripta mathematica, Tome 11 (1973), pp. 41-50. http://geodesic.mathdoc.fr/item/MM2_1973__11_154199/